Computations of Greeks in a market with jumps via the Malliavin calculus

Youssef El-Khatib, Nicolas Privault

Research output: Contribution to journalArticlepeer-review

42 Citations (Scopus)

Abstract

Using the Malliavin calculus on Poisson space we compute Greeks in a market driven by a discontinuous process with Poisson jump times and random jump sizes, following a method initiated on the Wiener space in [5]. European options do not satisfy the regularity conditions required in our approach, however we show that Asian options can be considered due to a smoothing effect of the integral over time. Numerical simulations are presented for the Delta and Gamma of Asian options, and confirm the efficiency of this approach over classical finite difference Monte-Carlo approximations of derivatives.

Original languageEnglish
Pages (from-to)161-179
Number of pages19
JournalFinance and Stochastics
Volume8
Issue number2
DOIs
Publication statusPublished - May 1 2004
Externally publishedYes

Keywords

  • Asian options
  • Greeks
  • Malliavin calculus
  • Market with jumps
  • Poisson process

ASJC Scopus subject areas

  • Statistics and Probability
  • Finance
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Computations of Greeks in a market with jumps via the Malliavin calculus'. Together they form a unique fingerprint.

Cite this